On an axiom concerning the theory of “interval orders”.

Isler, Romano

Mathematica Pannonica (1990)

  • Volume: 1, Issue: 1, page 117-123
  • ISSN: 0865-2090

How to cite


Isler, Romano. "On an axiom concerning the theory of “interval orders”.." Mathematica Pannonica 1.1 (1990): 117-123. <http://eudml.org/doc/229454>.

author = {Isler, Romano},
journal = {Mathematica Pannonica},
keywords = {strong order; interval order; representability},
language = {eng},
number = {1},
pages = {117-123},
publisher = {University of Miskolc},
title = {On an axiom concerning the theory of “interval orders”.},
url = {http://eudml.org/doc/229454},
volume = {1},
year = {1990},

AU - Isler, Romano
TI - On an axiom concerning the theory of “interval orders”.
JO - Mathematica Pannonica
PY - 1990
PB - University of Miskolc
VL - 1
IS - 1
SP - 117
EP - 123
LA - eng
KW - strong order; interval order; representability
UR - http://eudml.org/doc/229454
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.